MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device entrapment occurred.After successful deployment of a 10mm x 60mm x 75cm epic stent, the stent delivery system was stuck with the.035 non-bsc guidewire and were removed together.A new wire was used and the procedure was completed.No patient complications nor injuries were reported.
 
Event or Problem Description
It was reported that device entrapment occurred.After successful deployment of a 10x60x75mm epic stent, the stent delivery system was stuck with the.035 non-bsc guidewire and were removed together.A new wire was used and the procedure was completed.No patient complications nor injuries were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an epic self-expanding stent system with a 0.035 inch guidewire stuck inside.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.Visual examination revealed that the sheath is bent at 45cm and 47.5cm from the nosecone.Microscopic examination revealed multiple buckling to the inner liner.Inspection of the remainder of the device presented no damage or irregularities.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10382066
Report Number2134265-2020-10657
Device Sequence Number19379663
Product Code NIO
UDI-Device Identifier08714729805052
UDI-Public08714729805052
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2023
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0023083587
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2020
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer08/26/2020
Initial Report FDA Received Date08/07/2020
Supplement Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: .035 COOK ROSEN; GUIDEWIRE: .035 COOK ROSEN